# SDR 2004FA0000793

- Difficulty date: October 6, 2004
- Submitted: October 6, 2004
- Operation: General aviation
- Aircraft: N244SC
- Make and model: Lancar LC42550FG
- Aircraft serial: 42047
- Aircraft time: 100 hours
- Engine: Cont IO520*
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Strut
- Condition: Loose
- Location: Nlg
- Part time: 100 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND THE TWO BOLTS/NUTS THAT ATTACH NOSE STRUT TO THE ENGINE MOUNT VERY LOOSE.  NOSE STRUT WOBBLES WITH AIRCRAFT ON JACKS.  FOUND SIMILAR SITUATION ON TWO OTHER AIRCRAFT WITH LESS THAN 100 HOURS SINCE NEW.
